# SDR USAA2014061200011

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 34,909 hours, 23,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2407
- Condition: Low Pressure
- Location: R1 Door
- Part time: 32,995 hours, 22,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED ASSIST BOTTLE AT R1 DOOR IAW 52-10-00.
